# SDR 08FDEA03774

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: A5247132501000
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU COMPARTMENT DOOR HAS A DENT ON THE FWD PORTION OF THE EXTERNAL SKIN.  FABRICATED REPAIR IAW SRM 52-41-00.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED REPAIR IAW SRM 51-40-20 AND SRM 52-42-11.
